International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 197-200
-Analogue of a binomial coefficient congruence
Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA
Received 25 November 1992
Copyright © 1995 W. Edwin Clark. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish a -analogue of the congruence
where is a prime and and are positive integers.